# SDR AALA2019012849008

- Difficulty date: January 23, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 95,755 hours, 15,493 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 5185
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXPERIENCED MULTIPLE COMPRESSOR STALLS ON THE RIGHT ENGINE WHEN ADVANCING POWER FROM FLIGHT IDLE TO POWER REQUIRED FOR LEVEL FLIGHT,  OCCURRED THREE TIMES.  MAINTENANCE REPLACED THE RIGHT ENGINE MAIN ENGINE CONTROL IAW SIC 73-94-02 AND CIT SENSOR IAW AMM 73-21-02.  MAINTENANCE ALSO PERFORMED A SATISFACTORY OPERATIONAL CHECK.
